Abstract and Applied Analysis

q -Szász-Mirakyan-Kantorovich Operators of Functions of Two Variables in Polynomial Weighted Spaces

Mediha Örkcü

Full-text: Open access


The present paper deals with approximation properties of q-Szász-Mirakyan-Kantorovich operators. We construct new bivariate generalization by q R -integral and these operators' approximation properties in polynomial weighted spaces are investigated. Also, we obtain Voronovskaya-type theorem for the proposed operators in polynomial weighted spaces of functions of two variables.

Article information

Abstr. Appl. Anal., Volume 2013 (2013), Article ID 823803, 9 pages.

First available in Project Euclid: 27 February 2014

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Örkcü, Mediha. $q$ -Szász-Mirakyan-Kantorovich Operators of Functions of Two Variables in Polynomial Weighted Spaces. Abstr. Appl. Anal. 2013 (2013), Article ID 823803, 9 pages. doi:10.1155/2013/823803. https://projecteuclid.org/euclid.aaa/1393512181

Export citation


  • A. Lupaş, “A $q$-analogue of the Bernstein operator,” in Seminar on Numerical and Statistical Calculus (Cluj-Napoca, 1987), vol. 87 of Preprint, pp. 85–92, University of Cluj-Napoca, Cluj-Napoca, Romania, 1987.
  • G. M. Phillips, “Bernstein polynomials based on the $q$-integers,” Annals of Numerical Mathematics, vol. 4, no. 1–4, pp. 511–518, 1997.
  • T. Trif, “Meyer-König and Zeller operators based on the $q$-integers,” Revue d'Analyse Numérique et de Théorie de l'Approximation, vol. 29, no. 2, pp. 221–229, 2000.
  • O. Doğru and O. Duman, “Statistical approximation of Meyer-König and Zeller operators based on $q$-integers,” Publicationes Mathematicae Debrecen, vol. 68, no. 1-2, pp. 199–214, 2006.
  • A. Aral and O. Doğru, “Bleimann, Butzer, and Hahn operators based on the $q$-integers,” Journal of Inequalities and Applications, vol. 2007, Article ID 79410, 12 pages, 2007.
  • N. I. Mahmudov and P. Sabanc\igil, “$q$-parametric Bleimann Butzer and Hahn operators,” Journal of Inequalities and Applications, vol. 2008, Article ID 816367, 15 pages, 2008.
  • A. Aral, “A generalization of Szász-Mirakyan operators based on $q$-integers,” Mathematical and Computer Modelling, vol. 47, no. 9-10, pp. 1052–1062, 2008.
  • N. I. Mahmudov, “Approximation by the $q$-Szász-Mirakjan operators,” Abstract and Applied Analysis, vol. 2012, Article ID 754217, 16 pages, 2012.
  • N. I. Mahmudov, “On $q$-parametric Szász-Mirakjan operators,” Mediterranean Journal of Mathematics, vol. 7, no. 3, pp. 297–311, 2010.
  • O. Agratini and C. Radu, “On $q$-Baskakov-Mastroianni operators,” The Rocky Mountain Journal of Mathematics, vol. 42, no. 3, pp. 773–790, 2012.
  • N. I. Mahmudov, “Statistical approximation of Baskakov and Baskakov-Kantorovich operators based on the $q$-integers,” Central European Journal of Mathematics, vol. 8, no. 4, pp. 816–826, 2010.
  • D. D. Stancu, “A new class of uniform approximating polynomial operators in two and several variables,” in Proceedings of the Conference on the Constructive Theory of Functions, pp. 443–455, Akadémiai Kiadó, Budapest, Hungary, 1972.
  • D. Barbosu, “Some generalized bivariate Bernstein operators,” Mathematical Notes, vol. 1, no. 1, pp. 3–10, 2000.
  • O. Doğru and V. Gupta, “Korovkin-type approximation properties of bivariate $q$-Meyer-König and Zeller operators,” Calcolo, vol. 43, no. 1, pp. 51–63, 2006.
  • O. Agratini, “Bivariate positive operators in polynomial weighted spaces,” Abstract and Applied Analysis, vol. 2013, Article ID 850760, 8 pages, 2013.
  • S. Marinković, P. Rajković, and M. Stanković, “The inequalities for some types of $q$-integrals,” Computers & Mathematics with Applications, vol. 56, no. 10, pp. 2490–2498, 2008.
  • G. E. Andrews, R. Askey, and R. Roy, Special Functions, vol. 71 of Encyclopedia of Mathematics and its Applications, Cambridge University Press, Cambridge, UK, 1999.
  • V. Kac and P. Cheung, Quantum Calculus, Universitext, Springer, New York, NY, USA, 2002. \endinput